I was on 10 mg of lexapro for about a year While taking two 0.5 mg (morning and evening) klonopin daily. Recently my new physiatrist advised to begin tapering off the klonopin. I'm down to .25 in am and .25 in evening. And upping the lexapro to 20mg. It seems to began working but I do feel tired. It has been 8 days since upping dose And I usually try to hold off on the klonopin till afternoon or evening. I was wondering if the tiredness will dissappear over time or hoe to combat the tiredNess as I am allergic to shellfiSh. Please advise.
I agree with LaurieShay. Eight days isn't very long to adapt and it could easily take more time. You are on fairly low doses of both medicines, which is great. Holding off on the klonopin until later in your day is a good idea. I do not recommend you drink caffeine, eat chocolate or take any stimulant to get through the tired phase. It may seem appealing but can cause anxiety to occur. Read food labels if you must to avoid stimulants so your decrease in klonopin goes smoothly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2012 • 1 answer
Lexapro - Horrible tapering off problem -- doctor is not helpful, and I don't know where else to go?
Posted 7 Aug 2012 • 2 answers
Just spent 4 months tapering off remeron, cekexa and klonopin. It has been a month and I still feel?
Posted 21 Jun 2013 • 4 answers
Posted 6 Sep 2014 • 3 answers
Posted 5 Mar 2015 • 3 answers